Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Life >> Living With HIV

Pages: 1
still_here
Guardian

Reged: 02/01/06
Posts: 389
Houston, I'm experiencing some Atripla issues...
      #202868 - 08/08/06 02:50 PM

I FEEL LIKE CRAAAAAAP!!!

I started Atripla on 7/28, and haven't really felt like myself. I started 10/3/05 with Sustiva & Truvada- the 1st 2 weeks were miserable, but progressivly better. But the Atripla is giving me the same types of side effects, but in reverse. The 1st couple of days I noticed nothing different. But this past week has been awful. I'm tired, my stomach is very upset & I'm feeling queasy. I have this phlemy feeling in the back of my throat, like I have a pill stuck, and I can't swallow it. BM's are right back to liquid. ARRRRGGGG!! and oatmeal isn't working!! I've also felt sad. Not flinging myself off the roof sad, just alone-ish. I'm wondering if I'm better off switching back to Sustiva & Truvada. It has me concerned because of my "blip" with these last labs. Has/is anyone else having these problems after starting or switching to Atripla? I Know I Know I Know.... talk to my ID. blabbity blah.... He's not HIV+, so I know he can't relate to what I'm talking about. He's going based on "medical findings" Hopefully, if the side effects crap pamphlet is correct, symptoms should subside with time. I just don't understand how I would need to adjust to something I was already taking, just in 2 pills??

On a side note, yesterday was the 1 year mark on my adventure to finding out I am HIV+. 8/23/06 @ 9:38am will be my 1 year diagnosis anniversary.

Hardy harr harr.. I'm still here!!

Post Extras: Remind Me!   Notify Moderator  
franfrog
Legend

Reged: 01/05/06
Posts: 1342
Loc: NJ
Re: Houston, I'm experiencing some Atripla issues... new
      #202878 - 08/08/06 06:05 PM

Sorry I can not help you with that. I have not been on any other regiman but the one I am on. Hope you feel better soon!

Post Extras: Remind Me!   Notify Moderator  
Survivor
Legend

Reged: 10/30/05
Posts: 3256
Loc: Get off the fence and live again!
Re: Houston, I'm experiencing some Atripla issues... new
      #202899 - 08/08/06 09:18 PM

Give it a couple of weeks sweetie.. Then go and get your money back... If you are feeling depression, thats in the crap owners manual.. Just know its not you and your body is re-adjusting to the new set. As we say, Tuff it out. See where it leads, but do not suffer in silence... Go out and kick a kity or something...

Love

Eric

Post Extras: Remind Me!   Notify Moderator  
AIDS2HIV
Legend

Reged: 12/19/05
Posts: 2200
Re: Houston, I'm experiencing some Atripla issues... new
      #202908 - 08/08/06 10:25 PM

sorry you are feeling like crap. i'd guess its a combination of the factors you described.....your anxieties over the blip, combined with the new meds packaging, could very well be a dosage adjustment your body is going through.

Dannon makes this wonderful yogurt called Activa, it takes a cple weeks of steady eating it daily, but it really does regulate your digestive tract. Be sure to drink plenty of fluids, may even want to drink some Ensure to help counter dehydration,and other vital nutritional loss through the loose BM's. And drink some Green tea, Its does great things for your immune system*

Smoke a phatty, and munch out....keep eating and drinkin' and know that this too shall pass* I got faith in ya....God Bless*

I, for one, am glad you ARE still around.....happy anniversary , hon*

--------------------
Thinking about meeting someone from this site? Read my profile before you do.

Post Extras: Remind Me!   Notify Moderator  
Survivor
Legend

Reged: 10/30/05
Posts: 3256
Loc: Get off the fence and live again!
Re: Houston, I'm experiencing some Atripla issues... new
      #202909 - 08/08/06 10:27 PM

Co.. What about the Jack Daniels man!

Post Extras: Remind Me!   Notify Moderator  
AIDS2HIV
Legend

Reged: 12/19/05
Posts: 2200
Re: Houston, I'm experiencing some Atripla issues... new
      #202910 - 08/08/06 10:33 PM

the alcohol is hard on your liver, mon

--------------------
Thinking about meeting someone from this site? Read my profile before you do.

Post Extras: Remind Me!   Notify Moderator  
still_here
Guardian

Reged: 02/01/06
Posts: 389
Re: Houston, I'm experiencing some Atripla issues... new
      #202946 - 08/09/06 08:34 AM

ok, a minor triumph- take Atripla on an eeeeeemmmmpty stomach, unlike the Sustiva/Truvada combination, i had to eat something or my stomach would be burning in the morning. i didn't eat anything after 8, and i woke up this morning with a happy bowel. whew! also, the lump in the back of my throat seems to be not so phlegmy. i guess cheese isn't my friend anymore. :o( i'll take a sudafed in a little bit, see if that doesn't "clear up" a problem (yes, the pun was intended!)

Post Extras: Remind Me!   Notify Moderator  
Survivor
Legend

Reged: 10/30/05
Posts: 3256
Loc: Get off the fence and live again!
Re: Houston, I'm experiencing some Atripla issues... new
      #202976 - 08/09/06 11:17 AM

Jim Beam?

Post Extras: Remind Me!   Notify Moderator  
still_here
Guardian

Reged: 02/01/06
Posts: 389
Re: Houston, I'm experiencing some Atripla issues... new
      #202987 - 08/09/06 12:29 PM

not a drinker anymore, my friend. whisky makes me mean anyway. well, meaner than usual. LOL!!

Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 2640

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3